The Stability of the θ-Methods for Delay Differential Equations
Year: 1999
Author: Jing-Jun Zhao, Ming-Zhu Liu, Shen-Shan Qiu
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 4 : pp. 441–448
Abstract
This paper deals with the stability analysis of numerical methods for the solution of delay differential equations. We focus on the behaviour of three θ-methods in the solution of the linear test equation u′(t)=A(t)u(t)+B(t)u(τ(t)) with τ(t) and A(t),B(t) continuous matrix functions. The stability regions for the three θ-methods are determined.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/1999-JCM-9115
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 4 : pp. 441–448
Published online: 1999-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8
Keywords: Delay differential equations Numerical solution Stability θ-methods.
Author Details
Jing-Jun Zhao Email
Ming-Zhu Liu Email
Shen-Shan Qiu Email